LYRICA Question

Discussion in 'Fibromyalgia Main Forum' started by jmq, Jul 30, 2008.

  1. jmq

    jmq New Member

    Was wondering before I venture into another medication....

    I hear it has helped some people with pain. What about fatigue and weakness? I hate my pain but its the dizzy, fatigue and weakness...not strong enough to drag myself out of bed days that I want to overcome.

    Also...anyone had any withdrawls from stopping it? I just do not want to go through what I went through with Cymbalta.

    I appreciate your comments.

  2. Iam1ShadyLady

    Iam1ShadyLady New Member

    But I have heard it has helped others. It has made my dizziness worse. I am only on 300mg a day though and several people have said they didn't start feeling relief till they get to 400mg. It does cause dependancy. I would talk to your dr about the risks and how it can help.

  3. dragon06

    dragon06 New Member

    I have been on it for almost 3 years. I did have some side effects but they went away after my body got used to the med. You cannot just stop Lyrica cold turkey though so keep that in mind before you start. You can get withdrawals from just stopping it.
  4. CKater

    CKater New Member

    I've been on Lyrica for two years, (300 mg), and it does help with the pain. As another poster said the side effects subside once your body adjusts to it. At first I was pretty foggy, but now not at all, and my pain is pretty manageable...I can definately tell when I've missed a dose. Sleep issues with FM can cause the fatigue and weakness issues, I do find that the Lyrica and I take Ambien too help with sleep. The Lyrica does tend to make me sleepy. I know others who tolerate it pretty well during the day, I'm just not one of those people and have to take my doses at night. I'd give it a try. I've never tried to go off it, so I don't know anything about withdrawing from it, but there's plenty of information and experience on this board about it if you search. I hope you find some relief soon, I really do.
  5. skyoncloud9

    skyoncloud9 New Member

    Hi there,

    Well, I hated my Cymbalta withdraw and not too happy with this Lyrica withdraw I am dealing with right now. My Cymbalta withdraw I just felt crazy, no other way to say that one. Lyrica I am now only 7 days off. I stopped being dizzy after day 5. Had a few days where I felt like I had the flu and several nights of crazy dreams. Now I am up, not sleeping much. I use to be able to fall a sleep in 5 minutes before and during taking Lyrica. I sure hope my body goes back to being able to sleep. Good luck, and no whatever happens during your withdraw, even if you feel alone, someone else has felt what you feel. Take Care
  6. jenn_c

    jenn_c New Member

    It helps my nerve pain and spasms. I haven't lost or gained weight. I haven't stopped taken it,so i do not know about withdrawls - Jenn